Tylenol Cold Max Daytime Non-Drowsy Cold and Flu Relief, Acetaminophen, 24 ct


About this item

  • 24-count of Tylenol Cold Max non-drowsy cold and flu medicine with acetaminophen for multi-symptom relief
  • Medicine provides temporary relief for cold and flu symptoms including aches and pains, sore throat, nasal congestion, sinus congestion and pressure, cough and fever
  • Each cold & flu caplet contains 325 mg of acetaminophen to help reduce fever and relieve minor aches & pains
  • Each non-drowsy caplet also contains 10 mg of dextromethorphan to suppress cough, and 5 mg phenylephrine to relieve nasal congestion
  • From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for daytime multi-symptom

$12.90

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Tylenol Cold Max Daytime Non-Drowsy Cold and Flu Relief, Acetaminophen, 24 ct”

There are no reviews yet.

No more offers for this product!

SHOPPING CART

close